# SDR UALA2011060902853

- Difficulty date: June 8, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,750 hours, 14,998 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Fan
- Part number: 20408130501
- Condition: Inoperative
- Location: Wx Radar Tr Tray
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED ON PRE FLIGHT.  REPLACED WEATHER RADAR TRANSCEIVER.  OPS CHECKED GOOD.  BITE TEST FAILURE MESSAGE WAS "RT".  NOTED SEVERAL RECENT HISTORIES WITH TRANSCEIVER AND CONTROL PANEL REPLACED.  TRANSCEIVER BOX WAS VERY WARM.  SUSPECT COOLING FAN IN TRAY MAY BE INOP.ERATIVE.  REMOVED WEATHER RADAR TRANSCEIVER IN ORDER TO INVESTIGATE LOG 1 (LACK OF COOLING IN E&E). FOUND NO AIR FLOW FROM MOUNTING TRAY.  REINSTALLED WEATHER  RADAR TRANSCEIVER AND CHECKED FOR FAN OPERATION, NO JOY. . REPLACED THE WEATHER TRANCEIVER COOLING FAN. FAN OPERATION CHECKED GOOD.  ACCOMPLISHED OPERATIONAL TEST AND BITE TEST AT TRANCEIVER UNIT. TESTED OK.
